MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1007/s004310051093

Медицинская библиотека · European journal of pediatrics · 1999

Cirrhosis in a child with hypothalamic syndrome and central precocious puberty treated with cyproterone acetate.

Garty B Z, Dinari G, Gellvan A, Kauli R

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

UNLABELLED: Before the advent of gonadotropin-releasing-hormone analogues, cyproterone acetate (CPA) had been widely prescribed for the treatment of precocious puberty. Although it is usually well tolerated, liver toxicity has been recognized as a complication of its long-term use. We report the occurrence of cirrhosis in a 10-year-old boy with hypothalamic syndrome and precocious puberty who was treated with CPA for over 50 months. Despite discontinuation of the medication, the liver disease progressed. The patient died of sepsis and multiorgan failure at the age of 14 years. This is the first paediatric report of substantial liver damage and liver toxicity progressing to cirrhosis associated with CPA treatment.

CONCLUSION

Prolonged cyproterone acetate treatment may induce cirrhosis. Monitoring of liver function both during treatment and for several months after discontinuation of therapy is recommended.

Для цитирования: Garty B Z, Dinari G, Gellvan A, Kauli R. Cirrhosis in a child with hypothalamic syndrome and central precocious puberty treated with cyproterone acetate.. European journal of pediatrics. 1999. DOI: 10.1007/s004310051093.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.